zbMATH — the first resource for mathematics

Optimal interpolation of differentiable periodic functions with bounded higher derivative. (English) Zbl 0421.41001
41A05 Interpolation in approximation theory
41A50 Best approximation, Chebyshev systems
Full Text: DOI
[1] S. A. Smolyak, ?Optimal recovery of functions and their functionals,? Candidate’s Dissertation (1965).
[2] N. S. Bakhvalov, ?On the optimality of linear methods of approximation of operators on convex classes of functions,? Zh. Vychisl. Mat. Mat. Fiz.,11, No. 4, 1014-1018 (1971). · Zbl 0252.41024
[3] K. Yu. Osipenko, ?Optimal interpolation of analytic functions,? Mat. Zametki,12, No. 4, 465-476 (1972).
[4] B. D. Boyanov, ?Best methods of interpolation for certain classes of differentiable functions,? Mat. Zametki,17, No. 4, 511-524 (1975).
[5] V. M. Tikhomirov, ?Best methods of approximation and interpolation of differentiable functions in the space C2?,? Mat. Sb.,80, No. 2, 290-304 (1969). · Zbl 0204.13301
[6] A. A. Zhensykbaev, ?Approximation of differentiable periodic functions by splines with respect to an equidistant partition,? Mat. Zametki,13, No. 6, 807-816 (1973).
[7] V. P. Motornyi, ?On the best quadrature formula of the form ? k=1 n p k t(x k ) for certain classes of differentiable periodic functions,? Izv. Akad. Nauk SSSR, Ser. Mat.,38, No. 3, 583-614 (1974).
[8] K. Borsuk, ?Drei Sätze über die n-dimensionale euklidische Sphäre,? Fund. Math.,20, 177-191 (1933). · JFM 59.0560.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.